# SDR SWAA2021052472576

- Difficulty date: April 29, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL0 AND RBL24.5 CENTER SECTION / REPLACED STIFFENER LOC BS 540 BTW BL0 AND RBL 24.5 CENTER SECTION IAW B737-700 SRM 51-40-02
